On deformations of transversely homogeneous foliations

A. El Kacimi Alaoui, G. Guasp, M. Nicolau

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


A transversely homogeneous foliation is a foliation whose transverse model is a homogeneous space G/H. In this paper we consider the class of transversely homogeneous foliations F on a manifold M which can be defined by a family of 1-forms on M fulfilling the Maurer-Cartan equation of the Lie group G. This class includes as particular cases Lie foliations and certain homogeneous spaces foliated by points. We develop, for the foliations belonging to this class, a deformation theory for which both the foliation F and the model homogeneous space G/H are allowed to change. As the main result we show that, under some cohomological assumptions, there exist a versal space of deformations of finite dimension for the foliations of the class and when the manifold M is compact. Some concrete examples are discussed. © 2001 Elsevier Science Ltd.
Original languageEnglish
Pages (from-to)1363-1393
Publication statusPublished - 1 Nov 2001


  • Deformations
  • Foliations
  • Homogeneous spaces


Dive into the research topics of 'On deformations of transversely homogeneous foliations'. Together they form a unique fingerprint.

Cite this